# SDR HALA2023032800127

- Difficulty date: March 26, 2023
- Submitted: March 28, 2023
- Operation: Air carrier
- Aircraft: N396HA
- Make and model: Airbus A330-243
- Aircraft serial: 1488
- Aircraft time: 37,335 hours, 5,934 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 396 CEILING EXIT LIGHT COVER AT 3L DOOR FELL OFF AND HAVE BURNT OUT BULBS. TEMP SECURED WITH TAPE. CORRECTIVE ACTION: R/R LIGHT ASSY. (7273991)
